MAUDE Adverse Event Report: ACCLARENT, INC. SPINPLUS NAV 6X16MM 3 GUIDE; RELIEVA

ACCLARENT, INC. SPINPLUS NAV 6X16MM 3 GUIDE; RELIEVA
Catalog Number RSP0616MFSN
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an in-office balloon sinuplasty procedure, the tip of the navigated wire of the spinplus nav 6x16mm 3 guide (rsp0616mfsnz) became too kinked for the surgeon to complete the procedure with the device."it was permanently kinked in three different locations." it was reported that there was a 30 minute delay during the procedure.No patient adverse event occurred.
 
Event or Problem Description
See h11.
 
Additional Manufacturer Narrative
Updated fields: d4 (expiration date), d9, g3, g6, h2, h3, h6, h11.Additional information: b5.Product was used in treating the frontal, maxillary, and sphenoid sinuses.The reported relieva spinplus nav balloon sinuplasty system, 6 x 16 mm, 3 guide kit (rsp0616mfsnz) was not returned to the manufacturer; therefore, an evaluation of the product could not be performed.A review of the device history record (dhr) was performed for the provided lot number and no non-conformances and/or manufacturing irregularities were identified related to the reported failure.The complaint could not be confirmed.The investigation did not find any indications of manufacturing, workmanship, or material deficiency.The instructions for use (ifu) for spinplus nav was reviewed.The ifu states device preparation step: "remove the desired relieva spin sinus guide catheter tip from its sterile packaging onto the sterile field.Inspect the device.Note: each sinus guide catheter tip is designed to target specific sinus anatomies.Select the appropriate guide tip based on the targeted sinus." if additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
SPINPLUS NAV 6X16MM 3 GUIDE
Common Device Name
RELIEVA
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24112340
Report Number3003418325-2026-00002
Device Sequence Number20293814
Product Code PGW
UDI-Device Identifier20705031245430
UDI-Public20705031245430
Combination Product (Y/N)N
PMA/510(K) Number
K171687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRSP0616MFSN
Device Lot Number250818A-PC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown